Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 7, 2013, 1:34 AM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 1:34 AM CDT (06:34 UTC)
- Expired
- Aug 7, 2013, 2:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 1:40 AM CDT | TSTM WND GST 37 | Sheboygan Airport, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS53 KMKX 070634
SVRMKX
WIC039-117-070715-
/O.NEW.KMKX.SV.W.0057.130807T0634Z-130807T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
134 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 215 AM CDT
* AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FOND DU LAC...AND MOVING EAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLYMOUTH AROUND 150 AM CDT.
RANDOM LAKE AROUND 155 AM CDT.
OOSTBURG AND CEDAR GROVE AROUND 200 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DUNDEE...GREENBUSH...BATAVIA...CASCADE...WALDO...ADELL...HINGHAM AND
GIBBSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4355 8779 4354 8792 4365 8842 4389 8836
4376 8770
TIME...MOT...LOC 0635Z 291DEG 54KT 4374 8826
HAIL...1.00IN
WIND...60MPH
$$
DAVIS4 follow-up statements
689
WWUS53 KMKX 070644
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
144 AM CDT WED AUG 7 2013
WIC039-117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-SHEBOYGAN WI-
144 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES UNTIL 215 AM CDT...
AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PLYMOUTH...AND MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RANDOM LAKE AROUND 155 AM CDT.
OOSTBURG AND CEDAR GROVE AROUND 200 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CASCADE...WALDO...ADELL...
HINGHAM AND GIBBSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4360 8777 4355 8778 4354 8793 4365 8841
4388 8829 4376 8770
TIME...MOT...LOC 0644Z 290DEG 46KT 4368 8807
HAIL...1.00IN
WIND...60MPH
$$
EHT840
WWUS53 KMKX 070655
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
155 AM CDT WED AUG 7 2013
WIC039-117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-SHEBOYGAN WI-
155 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EAST CENTRAL FOND DU LAC COUNTIES UNTIL 215 AM CDT...
AT 154 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDOM LAKE...
AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RANDOM LAKE AROUND 200 AM CDT.
CEDAR GROVE AND OOSTBURG AROUND 205 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GIBBSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8772 4359 8777 4358 8777 4355 8778
4354 8794 4362 8827 4384 8812 4376 8771
4375 8770
TIME...MOT...LOC 0655Z 292DEG 42KT 4361 8798
HAIL...1.00IN
WIND...60MPH
$$
EHT689
WWUS53 KMKX 070703
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 AM CDT WED AUG 7 2013
WIC039-070713-
/O.CAN.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
FOND DU LAC WI-
203 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOND DU LAC
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
4355 8779 4354 8794 4360 8816 4362 8814
4381 8798 4376 8771
TIME...MOT...LOC 0703Z 290DEG 36KT 4360 8789
$$
WIC117-070715-
/O.CON.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
SHEBOYGAN WI-
203 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN
COUNTY UNTIL 215 AM CDT...
AT 158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDOM LAKE...
AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CEDAR GROVE AND OOSTBURG AROUND 210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
4355 8779 4354 8794 4360 8816 4362 8814
4381 8798 4376 8771
TIME...MOT...LOC 0703Z 290DEG 36KT 4360 8789
HAIL...1.00IN
WIND...60MPH
$$
EHT100
WWUS53 KMKX 070713
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 AM CDT WED AUG 7 2013
WIC117-070723-
/O.EXP.KMKX.SV.W.0057.000000T0000Z-130807T0715Z/
SHEBOYGAN WI-
213 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4375 8770 4373 8773 4360 8777 4358 8777
4355 8779 4354 8794 4360 8816 4362 8814
4381 8798 4376 8771
TIME...MOT...LOC 0713Z 290DEG 36KT 4356 8776
$$
EHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:53 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Aug 6, 8:53 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CDT TUE AUG 6 2013 .UPDATE... THUNDERSTORMS ACROSS EAST CENTRAL MN AND NORTHWEST WISCONSIN ARE TRYING TO ORGANIZE INTO A LARGER LINE COMPLEX. THE BEST AXIS OF MOISTURE AND INSTABILITY LOOKS TO BE OVER WESTERN WISCONSIN...INTO SOUTHERN WISCONSIN. DEVELOPMENT ON THE SOUTHWEST FLANK HAS STRUGGLED TO EXPAND FARTHER SOUTHWEST. THE HRRR HAS BEEN VERY CONSISTENT WITH ITS HOURLY UPDATES IN BRINGING A LINE OF STORMS THROUGH HERE BETWEEN ABOUT 1 AND 4 AM...HITTING MOST OF THE FORECAST AREA. THE STORMS COULD BE WEAKENING BY THE TIME THEY REACH THE SOUTHEAST...BUT IF THIS THING GETS BETTER ORGANIZED WITH GOOD COLD POOL DYNAMICS...IT WILL LIVE ON LONGER. THE MAIN THREAT WILL BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL. CURRENT TIMING HAS IT ENTERING MARQUETTE...GREEN LAKE...SAUK COUNTIES BETWEEN MIDNIGHT AND 1 AM...EXITING THE SOUTHEAST BY AROUND 4 AM. THE LINE SHOULD BEGIN TO ACCELERATE ONCE IT BECOMES BETTER ORGANIZED...SO CURRENT MOVEMENT ISN/T AN ACCURATE EXTRAPOLATION. && .AVIATION/06Z TAFS/... VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE PERIOD. A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA BETWEEN MIDNIGHT AND 4 AM. THEY SHOULD REACH MADISON BY 2 AM AND MILWAUKEE/KENOSHA AROUND 4 AM. BRIEF MVFR CONDITIONS ARE LIKELY WITH THE THUNDERSTORMS...ALONG WITH STRONG AND GUSTY NORTHWEST WINDS FROM THE STORMS. PRESSURE GRADIENT WINDS WILL BE SOUTHWEST UNTIL FRONTAL PASSAGE EARLY WEDNESDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 6 2013/ VERY SHORT TERM...TONIGHT AND WEDNESDAY. IT SHOULD BE STAY DRY THROUGH EARLY EVENING...WITH SHOWERS/STORMS FOCUSING WEST CLOSER TO AN APPROACHING COLD FRONT. AS THE FRONT APPROACHES...THE ACTIVITY WILL LIKELY MOVE INTO THE FORECAST AREA LATE EVENING INTO TONIGHT. CURRENT THINKING IS THAT THE BEST CHANCE FOR STORMS WILL BE FROM 10 PM TO 4 AM. THE BIG QUESTIONS REMAIN HOW MUCH OF THE CONVECTION WILL SURVIVE AND IF ANY STORMS WILL BE SEVERE. STILL LOOKS LIKE THERE COULD BE A GOOD AMOUNT OF INSTABILITY AFTER SUNSET. LATEST SOUNDINGS ARE MORE REASONABLE WITH DEWPOINTS AND ARE INDICATING UPWARDS OF 1000 J/KG CAPE AS THE FRONT APPROACHES. 0-6 KM BULK SHEAR WILL BE IN THE 35-45 KT RANGE...PLENTY TO CONSIDER STRONG TO SEVERE STORMS. THE LATEST UPDATE OF THE SPC DAY 1 CONVECTIVE OUTLOOK PULLED THE SLIGHT RISK OUT OF THE EAST...BUT KEPT IT FOR THE WESTERN TWO THIRDS OF THE FORECAST AREA. THE MAIN THREAT WOULD PROBABLY BE DAMAGING WINDS WITH BOWING LINES. WILL HAVE TO MONITOR UPSTREAM ACTIVITY THIS AFTERNOON AND EVENING TO CONTINUE TO ASSESS STORM TIMING AND THE SEVERE THREAT FOR SOUTHERN WISCONSIN. EXPECTING MAINLY DRY WEATHER BY DAYBREAK WEDNESDAY...WITH A SHOWER OR STORM POSSIBLY LINGERING INTO EARLY MORNING. IT WILL BE DRY MID MORNING THROUGH THE AFTERNOON BEHIND THE DEPARTING FRONT. LOOKS LIKE WARM AIRMASS WILL LINGER LONG ENOUGH FOR NEAR NORMAL TEMPS TOMORROW. SHOULD BE A PRETTY NICE DAY. SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. DRIER AIR AND WEAK HIGH PRESSURE SETTLES IN BEHIND EXITING CDFNT AND LINGERS THROUGH THURSDAY. TEMPERATURES WILL REMAIN AVERAGING A LITTLE BELOW NORMAL FOR EARLY AUGUST. SHORT TERM GUIDANCE IS IN REASONABLE AGREEMENT ON CARRYING WEAK CDFNT THRU SRN WI THURSDAY NIGHT. LOW PRESSURE MOVING ACROSS SRN CANADA A BIT MORE AMPLIFIED THAN DEPICTED BY EARLIER GUIDANCE...HOWEVER MOISTURE REMAINS LIMITED. FOR NOW WL ADD SMALL POPS FOR -SHRA ACROSS NRN CWA LATER THU NIGHT AS LITTLE INSTABILITY SEEN ON FORECAST SOUNDINGS AT THIS TIME. SLIGHTLY MORE ZONAL FLOW ON FRIDAY BUT STILL EXPECT ANY PRECIPITATION THAT DEVELOPS NORTH OF STRONG FRONTAL BOUNDARY TO THE SOUTH SHOULD REMAIN SOUTH OF THE AREA. HOWEVER MAY SEE SOME HIGH CLOUDS AFFECT SRN WI ON FRIDAY. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. MEDIUM RANGE GUIDANCE HAVING SOME DIFFICULTY IN STRENGTH AND EASTWARD TIMING OF DEEP VORTEX NORTH OF THE GREAT LAKES AT THE START OF THE PERIOD. ECMWF AND GEM SHOWING LESS WEST-NORTHWEST FLOW IN ITS WAKE ACROSS SOUTHERN WI...AND MORE ZONAL FLOW...WHILE GFS HAS TRENDED BACK TO OLDER ECMWF SOLUTIONS. THE MORE ZONAL FLOW OVER THE UPPER MIDWEST AND CENTRAL MS VALLEY REGION WILL ALLOW PRECIP AND CLOUDS FORMING ALONG AND NORTH OF STRONG EAST-WEST FRONTAL BOUNDARY TO INCH CLOSER TO SRN WI. HWVR AT THIS TIME STILL APPEARS DRIER ZONAL FLOW AND SLOW-MOVING WEAK HIGH PRESSURE SHOULD CONTINUE TO BRING DRY WEATHER TO SRN WI FOR THE WEEKEND. UPSTREAM RIDGING ARCING FROM THE SOUTHERN PLAINS ACROSS THE ROCKIES LOOKS TO REMAIN NEARLY STATIONARY INTO EARLY NEXT WEEK. SOME CONSISTENCY IN MEDIUM RANGE GUIDANCE BRINGING SHORT WAVE TROUGH FROM SOUTHERN CANADA ACROSS WI SUN NGT/MON TIME FRAME. SLIGHT INCREASE IN MID-LEVEL MOISTURE AT THIS TIME PER TIME-SECTIONS SO WL CONTINUE SMALL POPS. DRY CONDITIONS RETURN FOR EARLY NEXT WEEK. GFS 5 DAY 5H MEANS CONTINUE TO SHOW HEIGHTS REMAINING SLIGHTLY BELOW NORMAL FOR THE PERIOD...CONTRIBUTING TO DAYTIME TEMPERATURES CONTINUING TO AVERAGE SLIGHTLY BELOW NORMAL. AVIATION /00Z TAFS/...STILL LOOKS LIKE THERE WILL BE SHOWERS/STORMS THIS EVENING AND INTO TONIGHT AS A COLD FRONT APPROACHES. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WINDS THE MAIN THREAT. THE PRECIP SHOULD WIND DOWN BY EARLY OR MID WEDNESDAY MORNING AS THE COLD FRONT AND LOW PRESSURE HEAD EAST...WITH DRY WEATHER EXPECTED THOUGH THE REMAINDER OF THE DAY. COULD SEE SOME LOWER VSBYS IN STORMS TONIGHT...BUT OTHERWISE SHOULD REMAIN VFR OVERNIGHT. MAY SEE SOME MVFR CIGS FOR A COUPLE HOURS TOMORROW MORNING...BUT WILL LIKELY RETURN TO VFR BY LATE MORNING OR AFTERNOON AS MIXING INCREASES. NOT A LOT OF CONFIDENCE IN THE LOWER CIGS FOR TOMORROW...SO WILL KEEP VFR IN TAFS FOR NOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV WEDNESDAY NIGHT THROUGH TUESDAY...MBK
Hazardous weather outlook, Aug 6, 2:43 PM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT TUE AUG 6 2013 WIZ046-047-051-052-056>060-062>072-071945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 243 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A BAND OF THUNDERSTORMS IS EXPECTED TO SWEEP ACROSS SOUTHERN WISCONSIN TONIGHT ALONG AND AHEAD OF A COLD FRONT. THERE IS A SLIGHT RISK THAT THE THUNDERSTORMS COULD TURN SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE SLIGHT RISK AREA IS MAINLY ALONG AND WEST OF A LINE FROM FOND DU LAC TO BELOIT. THE TIMING FOR THE THUNDERSTORMS LOOKS BEST BETWEEN 10 PM CDT AND 4 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING ACROSS SOUTHEAST WISCONSIN...AS THE COLD FRONT EXITS THE AREA. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS NEXT SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER SOUTH CENTRAL WISCONSIN. LMZ643>646-071945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 243 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A BAND OF THUNDERSTORMS IS EXPECTED TO AFFECT THE NEARSHORE WATERS OF LAKE MICHIGAN BETWEEN 11 PM CDT AND 5 AM CDT. SOME OF THE THUNDERSTORMS COULD BE STRONG...PRODUCING DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...AS A COLD FRONT EXITS THE AREA. NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON FRIDAY. THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO MONDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Aug 6, 11:39 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1139 PM CDT TUE AUG 6 2013 WIZ046-047-057-070530- COLUMBIA-GREEN LAKE-MARQUETTE- 1139 PM CDT TUE AUG 6 2013 ...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE AND GREEN LAKE COUNTIES... AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS 59 MILES WEST OF BERLIN...MOVING SOUTHEAST AT 60 MPH. IF THE STORMS MAINTAIN THEIR STRENGTH THEY WILL BRING WINDS UP TO 60 MPH...BRIEF HEAVY DOWNPOURS. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 1205 AM CDT... MONTELLO BY 1215 AM CDT... 6 MILES SOUTHWEST OF PRINCETON BY 1225 AM CDT... MARKESAN BY 1230 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DAVIS
Special weather statement, Aug 7, 1:08 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 108 AM CDT WED AUG 7 2013 WIZ046-047-051-057-058-070645- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE- 108 AM CDT WED AUG 7 2013 ...STRONG THUNDERSTORMS MOVING INTO MARQUETTE AND GREEN LAKE COUNTIES... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 34 MILES WEST OF RIPON...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONTELLO BY 115 AM CDT... MARKESAN BY 135 AM CDT... BRANDON BY 145 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EHT
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:49 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 56 min |
| Aug 7, 12:59 AM CDT | Special Marine Warning | MKX | 76 min | |
| Aug 7, 1:55 AM CDT | Special Marine Warning | MKX | 80 min | |
| Aug 7, 1:56 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.